Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Suffering from hepatitis B, bilirubin not normal, controlling with diet. Why not getting normal?

hello doctor, i m 27yr old male n i have been suffering from hepatitise b since 10 months and still my bilirubin level is not normal,last test shows 2.8 and my sgpt is also treatment is going on but i m not satisfied of it n frustrated of my disease.i m taking all the care of my self in my daily diet ...kindly tell me why its not getting normal..
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Hi.Hepatitis B is a viral disease.Your Bilirubin level will come to normal gradually from 2.8.
SGPT will also come to normal levels.Its a gradual process.Some people will be Hepatitis B positive and may live normal life without any complications,as the virus will be in Carrier state.You may be one of them.Once Hepatitis B is positive,it can't become Negative.Please take care and have patience.All the best.
Answered: Tue, 15 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor